# SDR USAA2011071400005

- Difficulty date: July 14, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 55,654 hours, 38,499 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FLOOR EMERGENCY LIGHT AT SEAT 9ABC INOPERATIVE.  REPAIRED BROKEN SPLICE IN WIRE PER SPWM 33-51-41.  OPS CHECKED GOOD.
